The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Communications in Partial Differential Equations
( Vol. 19 NO.11 / (1994))
Global Existence and Compactness in $L^p$ for the Quasi-Linear Wave Equation
James W. Shearer,
Pages. 1829-1877
Abstract
Contents 1. Introduction
2. Statements of the main theorems
3. $L^p$ young measures
4. Existence and estimates for Viscosity solutions
5. Proof of the main theorem
Key words
Mathmatical Subject Classification